# SDR VNAA202112221111

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 12,805 hours, 11,647 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE SEEN OUTSIDE OF LEFT SIDE CA WINDSHIELD FOR APPROX 5 SECONDS / PERFORMED OPS CHECK OF WINDOW HEAT IAW CRJ 900 AMM 30-41-06-710-801, OPS CHECK OF PITOT PROBE HEAT IAW CRJ 900 AMM 30-31-00-710-801, OPS CHECK GOOD NO DEFECTS NOTED. RAN #1 ENGINE, NO DEFECTS NOTED.
